| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer obtained elevated enhanced estradiol (ee2), lot 090, initial results for serum samples tested on an atellica im 1600 analyzer (s/n (b)(4)).The samples were from different patients.The results were considered discordant compared to the lower retest results obtained on different days on different atellica im analyzers with lot 092.The initial patient results had been reported, but not questioned by physician(s) at the time.Corrected reports were issued after retesting.There are no known reports of patient intervention or adverse health consequences due to the discordant ee2 results.
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report elevated atellica im enhanced estradiol (ee2) patient results that were discordant compared to lower retest results.The customer informed siemens that the issue was found when they investigated quality control (qc) outside of acceptable ranges.As a result, patient samples previously tested were retested and the discordant results were identified.The customer believes the issue may be related to a recent incoming shipment reagent shipment.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".Siemens is investigating.
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2023-00103 on 2023-04-18.Additional information - 2023-05-12.An outside of the united states (ous) customer reported falsely elevated patient results on atellica im enhanced estradiol (ee2) assay with reagent lot 090.On (b)(6) 2023, biorad immunoassay plus quality control (qc) lot 85310 recovered high and outside acceptable ranges on atellica im ih00592.A lookback of patient samples tested since qc was last in range was performed.The patients, which had been previously tested, were retested on different atellica im analyzers.Results were lower than initial results.The customer believed retest results to be accurate.The troubleshooting actions performed by the customer included replacing the ee2 reagent pack.The customer did not have additional inventory of ee2 reagent lot 090, so they started using lot 092.This new reagent lot calibrated successfully and qc recovered within range.The customer suspects an issue with the shipment of ee2 lot 090 that was in use because this issue occurred on several analyzers using reagent from the same shipment received in december of 2022.The details related to this shipment were requested, but were not available.Siemens has reviewed internal release data and field data for ee2 lots 090 and 092.Based on the review, these two lots are performing acceptably and are not statistically different from one another.A product performance issue has not been identified.The customer is operational.This issue was resolved by routine troubleshooting.In section h6, the investigation finding, and investigation conclusion codes were updated.